# SDR DHL9980513C

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ON EMPENNAGE LEFT SIDE AT STA 1746  ZT 32 A CRACK ONE INCH LONG.  CUT OUT CRACKED SECTION OF SKIN AND FABRICATED REPAIR DOUBLER  PER SRM 51-1-8, 12 X 10.  N/R 1045
